Repositorio de producción científica de la Universidad de Sevilla

On totally geodesic invariant submanifolds of an S-manifold

 

Advanced Search
 
Opened Access On totally geodesic invariant submanifolds of an S-manifold
Cites
Show item statistics
Icon
Export to
Author: Fernández Fernández, Luis Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1988
Published in: Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 43, 23-30.
Document type: Article
Abstract: In [1] Blair, O.E.: 1970, J. Diff. Geom. 4, (155-167), S-manifolds, which reduce in a special case to Sasakian manifolds, we redefined. In this note, a condition for an invariant submanifold of codimension greater than 2 in a n S-manifold to be totally geodesic is obtained.
Cite: Fernández Fernández, L.M. (1988). On totally geodesic invariant submanifolds of an S-manifold. Revista de la Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 43, 23-30.
Size: 3.556Mb
Format: PDF

URI: http://hdl.handle.net/11441/45082

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)